# SDR 2012FA0000513

- Difficulty date: June 10, 2012
- Submitted: July 27, 2012
- Operation: General aviation
- Aircraft: N70WY
- Make and model: Swrngn S2RG6
- Aircraft serial: G6127
- Engine: Garrtt TPE3316252M
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89777012
- Part serial: 1292810
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED THAT THE ENGINE DID NOT RESPOND TO POWER LEVER MOVEMENTS AND WAS UNABLE TO CONTROL ENGINE POWER.  ENGINE WAS OVER TEMPING AND OVER TORQUING.  HE THEN FLEW TO A NEAR BY AIRPORT AND USED EMERGENCY SHUTDOWN CONTROL TO SHUTDOWN THE ENGINE.  LANDING WAS SHORT  OF RUNWAY CAUSING MAJOR DAMAGE TO ACFT.  PRIOR TO THIS EVENT, A DIFFERENT PILOT HAD A PROBLEM WITH THE ENGINE BEING STUCK AT A LOWER POWER SETTING AND HAD TO SHUTDOWN THE ENGINE TO LAND WITH NO HIGH TORQUE OR HIGH TEMPS.  FUEL CONTROL WAS REMOVED AND SENT FOR TESTING.  BENCH TESTING INDICATED NO PROBLEMS AND THE FUEL CONTROL WAS REINSTALLED ON THE ENGINE, AND THE SAME PROBLEM OF NOT BEING ABLE TO CONTROL THE ENGINE WAS PRESENT, FUEL CONTROL WAS REMOVED AND RETURNED AND WAS INSPECTED AND REPAIRED,  FUEL CONTROL WAS REINSTALLED, RIGGING WAS CHECKED AND IT OPERATED NORMALLY UNTIL THE ACCIDENT 50.5 HOURS LATER.  FUEL CONTROL WAS SENT TO MFG FOR ACCIDENT INVESTIGATION.
